# SDR HALA20250507127

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 20,385 hours, 4,292 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,495 hours, 2,708 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT 3X IN CRUISE. CLEARED ON ITS OWN. REMOVED & REPLACED ENG 1 FIRE LOOP B IAW AMM 26-12-17, OPS TEST OK. NO FAULT NOTED. OK FOR SVC
